# SDR GTIA2025121539199

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 24,118 hours, 11,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56714
- Condition: Inoperative
- Location: Zone 200
- Part time: 151 hours, 79 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP-REPLACED MEGAPHONE PER SPIRIT AIRLINE DRAWING A320-232 EQ MOC 120719
